# SDR SWAA2023032099287

- Difficulty date: February 5, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23R AT LEVEL BS540 AT FWD CARGO COMPARTMENT 2023-106193<[01] UT TOOL USED PN: 45MG ; SN: 221859911. DUE DATE: 07-NOV-23;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[03] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X12101U102020 DUE DATE: 30 AUG 23.;[04] REPAIRED STRINGER 23R BTW BS 500D + 10 INCHES TO BS540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 .SEE INDIVIDUAL SIGN OFF BELOW;[05] REPAIRED STRINGER 23R BTW BS 500D + 10 INCHES TO BS540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 .SEE INDIVIDUAL SIGN OFF BELOW RII
